Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Gained weight, adult acne after taking ccortisone injections. How long its effect be in systemic system?

I have had. 13ccortisone injections in joint facets and MBB s in my spine . I now have. Gained 25 pounds, have a round face and developed adult acne . I an 66 years young. Also, theneuroradiologistthinks that I have an ulcer and perhaps pancreatitis . More tests to come. How long will the cortisone be in my systemic system before I can start to heal? Thank you
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Mike,

I am Dr Mbong.

Each vial of long acting forms of cortisone can last for weeks to months (1-3) in the blood system.

So with the 13 injections it can take 3-6 months before their effects wane from your body. This will depend on how good your kidneys are, how much of water you drink (to make your kidneys eliminate the better) and on your diet (rich in fruits and vegetables and low is fat, cholesterol and sugar).

Doing some physicial exercise (I know your joints hurt but try and do so with a professional's help) in a gym will also help you loose weight faster and get your kidneys and sweat glands get the steroids out of your system, faster.

Wish you well,

Dr Mbong
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor